# SDR ASOA201000408

- Difficulty date: March 16, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSP.   REPAIR IAW REO EC/TC 601R-53-61-1230 HAS BEEN COMPLETE AND THE REPAIR COMPLIES WITH THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.  REF MWC JOB 8776915, OP 209 FOR DEVIATION TO REO 601R-57-61-1230.
